Author(s): Selman M. Selman

Email(s): selmanmohammed14@uobabylon.edu.iq

DOI: 10.5958/0974-360X.2018.00696.0   

Address: Selman M. Selman
University of Babylon, College of Medicine, Department of Pharmacology, Babylon, Iraq
*Corresponding Author

Published In:   Volume - 11,      Issue - 9,     Year - 2018


ABSTRACT:
A 48-year-old male, was diagnosed with essential hypertension and was treated with amlodipine 5 mg once a day, and candesartan 16 mg once a day. After two months of starting of treatment by amlodipine, the patient complained flat, brownish black patches and some time associated with small local edema on different parts of body. There was no history of any other illness during the above period. General and clinical examinations revealed no abnormalities. Clotting time, bleeding time, fibrinogen level, and platelet function test are normal. The antihypertensive therapy changed from amlodipine to another class of antihypertension drugs. Over a period of 4 weeks, the ecchymosis and hematuria resolved.


Cite this article:
Selman M. Selman. Amlodipine Causes Ecchymosis and Hematuria. Research J. Pharm. and Tech 2018; 11(9): 3799-3801. doi: 10.5958/0974-360X.2018.00696.0

Cite(Electronic):
Selman M. Selman. Amlodipine Causes Ecchymosis and Hematuria. Research J. Pharm. and Tech 2018; 11(9): 3799-3801. doi: 10.5958/0974-360X.2018.00696.0   Available on: https://rjptonline.org/AbstractView.aspx?PID=2018-11-9-11


Recomonded Articles:

Research Journal of Pharmacy and Technology (RJPT) is an international, peer-reviewed, multidisciplinary journal.... Read more >>>

RNI: CHHENG00387/33/1/2008-TC                     
DOI: 10.5958/0974-360X 

0.38
2018CiteScore
 
56th percentile
Powered by  Scopus


SCImago Journal & Country Rank


Recent Articles




Tags


Not Available